# SDR QMLA2021041520030

- Difficulty date: April 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 8,238 hours, 26,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: B533K3517201
- Condition: Chafed
- Location: Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE WAS REPORTED ON THE STA5375 CANT FRAME UPPER DOUBLER (PN: B533K3517-201) IN THE FORM OF A CHAFE MEASURING APPROXIMATELY 0.50” X 0.10” AND 0.050” DEEP. THIS DAMAGE HAS SINCE BEEN REPAIRED AND DOCUMENTED ON FAA FORM 337 DATED 06/05/2021.
